# SDR ASMF201612002

- Difficulty date: October 19, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 43,676 hours, 21,665 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO HIGH PASSENGER CABIN TEMPERATURE WITHOUT LIGHT INDICATION. MAINTENANCE PERSONNEL PERFORMED THE FIM 21-61 TASK 801 PROCEDURE, NO CONFIRMING FAILURE.
